Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Automorphic forms and differentiability properties


Author: Fernando Chamizo
Journal: Trans. Amer. Math. Soc. 356 (2004), 1909-1935
MSC (2000): Primary 42A16, 11F12, 28A80
Published electronically: July 24, 2003
MathSciNet review: 2031046
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider Fourier series given by a type of fractional integral of automorphic forms, and we study their local and global properties, especially differentiability and fractal dimension of the graph of their real and imaginary parts. In this way we can construct fractal objects and continuous non-differentiable functions associated with elliptic curves and theta functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 42A16, 11F12, 28A80

Retrieve articles in all journals with MSC (2000): 42A16, 11F12, 28A80


Additional Information

Fernando Chamizo
Affiliation: Departamento de Matemáticas, Facultad de Ciencias, Ciudad Universitaria de Cantoblanco, Madrid 28049, Spain
Email: fernando.chamizo@uam.es

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03349-X
PII: S 0002-9947(03)03349-X
Received by editor(s): May 14, 2002
Received by editor(s) in revised form: March 27, 2003
Published electronically: July 24, 2003
Article copyright: © Copyright 2003 American Mathematical Society